About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Mon, Jan 27 4:07am · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Advice on trying to stop taking pristiq: be warned that it is EXTREMELY difficult due to the severe withdrawal symptoms. I tapered off of my regular 50 mg pristiq with 25mg, but no matter how slow I tapered off it was still causing major side effects (coma-like sleep and inability to wake up) so after tapering as long as I could I decided to stop. I officially stopped taking it about four days ago and it has been extremely rough. The night of the first day I woke up in the middle of the night mid-vomiting uncontrollably for a good 20 minutes. I went back to sleep but woke up even worse. I was unable to even drink water without throwing up. The whole second day I slowly sipped pedialyte, broth, and applesauce in hopes that it would stay down, it was awful. The third day I was finally able to eat, slowly and only simple foods. I felt fatigued, lightheaded, and felt like I was floating. The next two days I experienced major mood swings, dizziness, floating sensations, anxiety attacks, and insomnia. It’s the fifth day now and I still feel slightly floaty, and have a headache… but I’m finally seeing some small progress. My emotions are still super unstable but I know that it too will pass just like the physical symptoms. It seems I may be passed the worst of it. So to anyone tapering or stopping pristiq, I hope this log was helpful… and I think it’s important to note that I have an as needed medication for my anxiety that has helped me through it, so I am not completely medication free in the stopping of pristiq. Whatever reason you are stopping pristiq (mine being the negative side effects) just know that it gets better. I recommend treating the withdrawal symptoms like you would if you had the stomach flu, and take a few days off to lay down, watch netflix or read and let you body heal. It will be extremely hard but worth it! Hope this helps!